# SDR CALA0500065

- Difficulty date: February 28, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 17,804 hours, 6,542 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 80330035
- Part serial: R20667
- Condition: Discharged
- Location: L-4 Door Slide
- Part time: 27,226 hours, 8,723 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L-4 DOOR ASSIST BOTTLE WAS FOUND TO HAVE ZERO PRESSURE.  THE BOTTLE WAS REMOVED AND REPLACED IAW MM 52-11-30.
